# SDR GLBA2003068

- Difficulty date: May 29, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N253G
- Make and model: Beech 1900D
- Aircraft serial: 253
- Aircraft time: 14,885 hours, 19,400 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Plug
- Condition: Missing
- Location: Bleed Air
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED AIR FAIL, INSPECTED LT BLEED SYSTEM FOUND EVA TUBING PLUG PN 129-550077-7 MISSING REPLACED AND RUN.   OPS CHECK GOOD.
